# SDR F3LA98073

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N217US
- Make and model: Boeing 737201
- Aircraft serial: 20215
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED A 1.25 INCH CRACK IN FORWARD GALLEY DOOR AFT FRAME, 4 INCHES DOWN FROM TOP CORNER OUTBOARD RADIUS.  MAINTENANCE REMOVED DAMAGED AREA AND REPAIRED PER DRAWING 69-69887-3-4-5 AND SB 737-52-1070.  (M)
